Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 178, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 14, 2008, 4:42 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2008, 4:42 PM EDT (20:42 UTC)
- Expired
- Aug 14, 2008, 6:15 PM EDT
- In force
- 93 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 122 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 4:27 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 142042
SVRCTP
PAC071-133-142215-
/O.NEW.KCTP.SV.W.0178.080814T2042Z-080814T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT THU AUG 14 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTH CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 615 PM EDT
* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTH OF NEW FREEDOM...OR 18 MILES SOUTH
OF DALLASTOWN...AND MOVING NORTHEAST AT 21 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW FREEDOM AROUND 450 PM EDT...
SHREWSBURY AROUND 455 PM EDT...
STEWARTSTOWN AROUND 500 PM EDT...
BROGUE AND SUNNYBURN AROUND 530 PM EDT...
HOLTWOOD AROUND 540 PM EDT...
SHENKS FERRY AND SAFE HARBOR AROUND 545 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 1 AND 5.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 3973 7675 4001 7650 3991 7615 3971 7641
3972 7675
TIME...MOT...LOC 2041Z 225DEG 19KT 3966 7666
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:23 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 14, 2:23 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 223 PM EDT THU AUG 14 2008 .SYNOPSIS... AN UPPER LEVEL TROUGH EXTENDING FROM EASTERN CANADA TO THE GREAT LAKES REGION WILL MOVE SLOWLY SOUTHEAST TONIGHT AND BECOME LOCATED ACROSS PENNSYLVANIA AND NEW YORK STATE EARLY SATURDAY. THIS WEATHER FEATURE WILL LIFT TO THE NORTHEAST ACROSS NEW ENGLAND DURING THE SECOND HALF OF THE WEEKEND. MOST OF THE WEEKEND SEEMS TO BE DRY AS HIGH PRESSURE SLIDES IN FROM THE MIDWEST. IT COULD GET HOT FOR THE MIDDLE OF NEXT WEEK...AS HIGH PRESSURE SETS UP OFF THE EAST COAST AND LOW PRESSURE RESIDES OVER THE GREAT PLAINS. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... SEVERAL WEAKER SHORTWAVES TRACKING EASTWARD ACROSS WESTERN AND CENTRAL PA FROM EASTERN OHIO WILL MAINTAIN CONVECTION INTO THE LATE EVENING HOURS. THE LATE AFTERNOON AND EARLY EVENING VARIETY WILL PRODUCE MARGINALLY SEVERE HAIL...AS MENTIONED IN THIS MORNINGS DISCUSSION...AND EXPECT A FEW SEVERE REPORTS ACROSS MY AREA AS PULSING STORMS HAVE ALREADY PRODUCED DIME TO NICKEL SIZED HAIL TO THE WEST OF MY FORECAST AREA...AS WELL AS IN NORTHEAST PA NEAR THE NEW YORK BORDER. ALSO LOOKING FOR SOME SLIGHTLY MORE ORGANIZED DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF BOUNDARY LAYER COOLING ADVANCING EAST OF LAKE ERIE...COINCIDING WITH LAKE ERIE BREEZE. RELATIVELY SLOW MOVEMENT TO SOME STORMS WILL NEED TO BE WATCHED FOR LOCALLY HEAVY RAINFALL...BUT HEAVY RAIN THREAT IS DAMPENED (NO PUN INTENDED) BY ONLY MARGINAL PWATS AROUND 1 INCH. SO EXPECT ANY FLOODING TO BE MINOR AND HIGHLY LOCALIZED. && .SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY NIGHT/... LITTLE CHANGE TO PREVIOUS THINKING HERE. SCATTERED SHRA/TSRA WILL BECOME ISOLATED AROUND...OR SHORTLY AFTER MIDNIGHT. PATCHY FOG LIKELY ONCE AGAIN FRIDAY MORNING UNDER PARTIAL CLEARING...SIMILAR LLVL MOISTURE...AND NEAR CALM SFC WIND. FRIDAY LOOKS LIKE A NEAR REPEAT OF TODAY WITH VERY SIMILAR AMBIENT CONDITIONS...BEGINNING WITH SOME THICK LOW LEVEL STRATUS AND LIKELY SOME AREAS OF DENSE FOG BEFORE 14Z. THE UPPER LOW WILL BE CLOSER TO THE LOCAL AREA...PERHAPS OVER WRN NY. THIS WILL HELP A FEW STORMS PRODUCE SOME LARGER HAIL...AND A JET STREAK THAT SHOULD BE OFF TO OUR SOUTH MAY ENHANCE THE DEEP- LAYER SHEAR. SO ISOLATED SEVERE STORMS ARE POSSIBLE AGAIN AND SPC HAS US INCLUDED IN THEIR SEE TEXT AREA FOR LCLY SVR PULSE STORMS. WILL LEAVE THE ENHANCED WORDING IN THERE FOR NOW WHICH HAS ALSO BEEN IN THE HAZARDOUS WEATHER OUTLOOK SINCE YESTERDAY EVENING. MAX TEMPS WILL REMAIN SLIGHTLY BELOW NORMAL. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... UPPER TROUGH CONTINUES OVER THE REGION TO START THE PERIOD...BUT LIFTS OUT BY LATE WEEKEND INITIATING A RETURN TO MORE SUMMER-LIKE WEATHER. HEIGHTS WILL STILL BE LOW SATURDAY...AND MAY HELP SCT SHOWERS TO POP IN THE NE COUNTIES. THEN...THE LOW OPENS AND THE TROUGH LIFTS OUT LEAVING SUN/MON DRY. PATTERN OVER PA BECOMES MORE ZONAL THEN RIDGING BEGINS TO NOSE IN FROM THE SE AS HIGH PRESSURE ESTABLISHES ITSELF OFF THE U.S. EAST COAST. UPPER TROUGH WILL SPIN ACROSS CENTRAL PORTIONS OF THE COUNTRY...AND THAT WILL OCCASIONALLY SPRAY A SHORTWAVE OUR WAY IN THE UPPER FLOW. SO MENTION OF LOW CHANCE SHOWERS/TSTORMS IS IN ORDER FOR MIDWEEK AS TEMPS RETURN BACK TO OR EVEN A BIT ABOVE AUGUST NORMALS. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... WIDESPREAD RADIATIONAL FOG WITH MVFR TO IFR VSBYS WILL LIFT TO VFR CONDS BTWN 13-15Z AT MOST LOCATIONS. MOST LOCATIONS WILL SEE A SHOWER OR THUNDERSTORM THIS AFTERNOON OR EVENING AS A SERIES OF UPPER LEVEL DISTURBANCES TRACK EASTWARD FROM THE OHIO VALLEY. BRIEF VSBY/CIG REDUCTIONS WILL ACCOMPANY THESE... BIT VFR CONDS AND LIGHT WINDS WILL PREVAIL FOR THE REST OF THE TIME THROUGH MID EVENING. BEYOND THIS EVENING...MAIN AVIATION CONCERN WILL BE FOG AS LOCALLY DENSE AREAS OF RADIATION FOG WILL FORM LATE TONIGHT. IFR AND LIFR VISIBILITIES WILL LIKELY RESULT AT SOME TERMINALS...MAINLY THOSE THAT SEE A HEAVIER DOWNPOUR THIS AFTERNOON OR EVENING. THE MAIN UPPER LEVEL LOW PRESSURE SYSTEM WILL ROTATE THRU THE AREA FRIDAY/FRI NITE...BRINGING ONE MORE DAY OF DIURNALLY ENHANCED TSTMS. AM FOG SHOULD LIFT TO VFR CONDS BY MIDDAY FRI. HOWEVER...BRIEF VSBY/CIG REDUCTIONS WILL BE PSBL IN AFTN SHRA/TSRA. HIGH PRES IS FCST TO MOVE INTO PA THIS WEEKEND AND EARLY NEXT WEEK...PROVIDING GOOD FLYING CONDS WITH LIGHT WINDS AND LITTLE CHC OF PRECIP. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/LAMBERT NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...DANGELO/RXR AVIATION...DEVOIR/FITZGERALD
Hazardous weather outlook, Aug 14, 3:28 AM EDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 328 AM EDT THU AUG 14 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-150730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 328 AM EDT THU AUG 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 2:10 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 210 PM EDT THU AUG 14 2008 PAZ053-141915- COLUMBIA PA- 210 PM EDT THU AUG 14 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COLUMBIA COUNTY THROUGH 315 PM EDT ... AT 205 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST OF BERWICK...MOVING SOUTHEAST AT 12 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. A 15 TO 30 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. THIS STORM WILL BE NEAR BENTON AROUND 220 PM...STILLWATER AROUND 230 PM...ORANGEVILLE AROUND 250 PM AND BERWICK AROUND 320 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 238 AND 241. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11. FORECASTER: LAMBERT
Special weather statement, Aug 14, 2:58 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 258 PM EDT THU AUG 14 2008 PAZ058-141945- SCHUYLKILL PA- 258 PM EDT THU AUG 14 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHUYLKILL COUNTY THROUGH 345 PM EDT... AT 256 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POTTSVILLE... MOVING EAST AT 19 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR ORWIGSBURG AROUND 310 PM...DEER LAKE AROUND 320 PM AND NEW RINGGOLD AROUND 330 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 118 AND 120. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61. FORECASTER: LAMBERT
Special weather statement, Aug 14, 3:04 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 304 PM EDT THU AUG 14 2008 PAZ063-064-142000- ADAMS PA-CUMBERLAND PA- 304 PM EDT THU AUG 14 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ADAMS AND SOUTHERN CUMBERLAND COUNTIES THROUGH 4 PM EDT... AT 300 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHIPPENSBURG...MOVING EAST SOUTHEAST AT 19 MPH. WIND GUSTS UP TO TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR PINE GROVE FURNACE STATE AROUND 310 PM... BENDERSVILLE AROUND 320 PM...BIGLERVILLE AROUND 330 PM AND YORK SPRINGS AROUND 340 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 27 AND 40. FORECASTER: LAMBERT
Special weather statement, Aug 14, 3:35 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 PM EDT THU AUG 14 2008 PAZ058-142030- SCHUYLKILL PA- 335 PM EDT THU AUG 14 2008 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SCHUYLKILL COUNTY... AT 329 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER CENTRAL SCHUYLKILL COUNTY...MOVING EAST AT 10 MPH. THESE STORMS WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. STORMS WILL BE NEAR GILBERTON AROUND 345 PM...SHENANDOAH AROUND 350 PM...POTTSVILLE...AND ST. CLAIR AROUND 355 PM...SCHUYLKILL HAVEN...AND PORT CARBON AROUND 405 PM...MAHANOY CITY AROUND 410 PM AND LOCUST LAKE STATE PARK AROUND 415 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 100 AND 133...AS WELL AS THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61. FORECASTER: DEVOIR
Special weather statement, Aug 14, 4:02 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 402 PM EDT THU AUG 14 2008 PAZ056-057-063-142100- CUMBERLAND PA-DAUPHIN PA-PERRY PA- 402 PM EDT THU AUG 14 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHEASTERN CUMBERLAND AND WEST CENTRAL DAUPHIN COUNTIES... AT 359 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF CARLISLE...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR NEW BLOOMFIELD AROUND 420 PM...SHERMANSDALE AROUND 430 PM...CARLISLE SPRINGS AROUND 440 PM AND DUNCANNON AROUND 500 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 236 AND 237...I-70 BETWEEN MILE MARKERS 236 AND 237...I-81 BETWEEN MILE MARKERS 52 AND 64. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 11/15...ROUTE 322/22. FORECASTER: MARTIN
Special weather statement, Aug 14, 4:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 434 PM EDT THU AUG 14 2008 PAZ066-142115- LANCASTER PA- 434 PM EDT THU AUG 14 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LANCASTER COUNTY... AT 432 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAST PETERSBURG...MOVING EAST AT 11 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MANHEIM AROUND 440 PM...MILLERSVILLE AROUND 455 PM...LANCASTER AROUND 505 PM AND LEOLA AROUND 515 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 284...I-70 BETWEEN MILE MARKERS 265 AND 284. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 501. FORECASTER: MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:08 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 53 min |
| Aug 13, 9:02 PM EDT | Areal Flood Advisory | CTP | Lancaster | 88 min |
| Aug 14, 2:24 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| Aug 14, 2:45 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Aug 14, 2:53 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry, Snyder | 67 min |
| Aug 14, 3:20 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 55 min |
| Aug 14, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 31 min |
| Aug 14, 3:33 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Aug 14, 4:08 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 37 min |
| Aug 14, 4:22 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 53 min |
| Aug 14, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Aug 14, 5:43 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon | 3 hr |
| Aug 14, 6:04 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 41 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.